# SDR FDEA201103030841

- Difficulty date: March 3, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 651620189
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR ATTACHMENT, VERTICAL ZEE ANGLE IS CORRODED AT BOTTOM WBL 85, REMOVED CORRODED SECTION OF ZEE ANGLE IAW SRM REV 103 51-10-1.   FABRICATED FILLER, 2 REPAIR DOUBLERS AND 2 SHIMS IAW SRM 51-40-4 FIG 1.  INSTALLED REPAIR PARTS ON LT WING REAR SPAR VERTICAL ZEE ANGLE IAW SRM 51-30-2.   LEAK CHECK NORMAL IAW MM 28-11-000-6.
